# SDR 97UAL900265

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6223511
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, 8 BY 12 INCH PIECE OF THE LT NR 1 SLAT WAS FOUND MISSING.  THE MISSING SECTION WAS LOCATED ON THE UNDERSIDE OF THE SLAT ALONG THE TRAILING EDGE WEDGE, EXTENDING FROM THE INBOARD EDGE APPROX 12 INCHES.  CAUSE OF DAMAGE UNKNOWN.  REPAIRED PER SRM 57-10-00, PG 109.
